Supplement to “Some remarks on Poincaré series”
Compositio Mathematica, Volume 21 (1969) no. 2, pp. 177-181.
@article{CM_1969__21_2_177_0,
     author = {Resnikoff, H. L.},
     title = {Supplement to {{\textquotedblleft}Some} remarks on {Poincar\'e} series{\textquotedblright}},
     journal = {Compositio Mathematica},
     pages = {177--181},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {2},
     year = {1969},
     zbl = {0194.39203},
     mrnumber = {247052},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_2_177_0/}
}
TY  - JOUR
AU  - Resnikoff, H. L.
TI  - Supplement to “Some remarks on Poincaré series”
JO  - Compositio Mathematica
PY  - 1969
DA  - 1969///
SP  - 177
EP  - 181
VL  - 21
IS  - 2
PB  - Wolters-Noordhoff Publishing
UR  - http://www.numdam.org/item/CM_1969__21_2_177_0/
UR  - https://zbmath.org/?q=an%3A0194.39203
UR  - https://www.ams.org/mathscinet-getitem?mr=247052
LA  - en
ID  - CM_1969__21_2_177_0
ER  - 
%0 Journal Article
%A Resnikoff, H. L.
%T Supplement to “Some remarks on Poincaré series”
%J Compositio Mathematica
%D 1969
%P 177-181
%V 21
%N 2
%I Wolters-Noordhoff Publishing
%G en
%F CM_1969__21_2_177_0
Resnikoff, H. L. Supplement to “Some remarks on Poincaré series”. Compositio Mathematica, Volume 21 (1969) no. 2, pp. 177-181. http://www.numdam.org/item/CM_1969__21_2_177_0/

H. Braun and M. Koecher [1] Jordan-Algebren, Berlin 1966. | MR | Zbl

H.J. Bremermann [2] Die Holomorphiehuellen der Tuben- und Halbtubengebiete, Math. A nn. 127 (1954), 406-423. | MR | Zbl

C.J. Earle [3] Some remarks on Poincaré series, in Comp. Math. 21 (1969), 167-176. | Numdam | MR | Zbl

U. Hirzebruch [4] Ueber Jordan-Algebren und beschraenkte symmetrische Gebiete, Math. Zeitschr. 94 (1966), 387-390. | MR | Zbl

M. Koecher [5] Jordan algebras and their applications, lecture notes, Univ. of Minnesota, 1962. | Zbl

Adam Korányi [6] The Poisson integral for generalized halfplanes and bounded symmetric domains, Ann. Math. 82 (1965), 332-350. | MR | Zbl

H.L. Resnikoff [7] The maximum modulus principle for tubes over domains of positivity, Math. Ann. 156 (1964), 340-346. | MR | Zbl

H.L. Resnikoff [8] On singular automorphic forms in several complex variables, to appear in Amer. J. Math.